Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 211, NWS St. Louis, MO

August 24, 2007Bond County, Clinton County, Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 24, 2007, 3:54 PM CDT for Bond County, Clinton County, Madison County, Illinois. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 3:54 PM CDT (20:54 UTC)
Expired
Aug 24, 2007, 4:45 PM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Bond County, IL, Clinton County, IL, Madison County, IL

The radar

The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 4:05 PM CDTTSTM WND DMG1 S Jamestown, IL4 INCH DIAMETER TREE DAMAGED BY WIND
Aug 24, 4:05 PM CDTHAIL 0.881 S Jamestown, IL
Aug 24, 4:10 PM CDTTSTM WND DMG1 S Jamestown, IL4 INCH DIAMETER TREE DAMAGED BY WIND
Aug 24, 4:10 PM CDTHAIL 0.881 S Jamestown, IL
Aug 24, 4:21 PM CDTTSTM WND DMG5 N Mulberry Grove, ILLARGE TREE LIMBS BLOWN OUT OF TREES...WINDS ESTIMATED BETWEEN 55 AND 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 12:19 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1385 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 242054
SVRLSX
ILC005-027-119-242145-
/O.NEW.KLSX.SV.W.0211.070824T2054Z-070824T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOND COUNTY IN SOUTH CENTRAL ILLINOIS
  CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS
  EASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 445 PM CDT

* AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ALHAMBRA TO TRENTON...OR ALONG A LINE EXTENDING FROM 9 MILES
  SOUTH OF STAUNTON TO 3 MILES NORTH OF NEW BADEN...AND MOVING EAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AVISTON...
  GERMANTOWN...
  ST. ROSE...
  POCAHONTAS...
  BREESE...
  JAMESTOWN...
  BECKEMEYER...
  GREENVILLE...
  CARLYLE...
  BEAVER CREEK...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

DAMAGING WINDS UP TO 65 MPH WERE REPORTED NEAR OFALLON IL WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 3893 8978 3854 8971 3850 8920 3905 8926

$$

TILLY
2 follow-up statements
000 
WWUS53 KLSX 242112
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CDT FRI AUG 24 2007

ILC119-242121-
/O.CAN.KLSX.SV.W.0211.000000T0000Z-070824T2145Z/
MADISON IL-
411 PM CDT FRI AUG 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY IS CANCELLED...

LAT...LON 3897 8964 3859 8961 3858 8920 3905 8926

$$

ILC005-027-242145-
/O.CON.KLSX.SV.W.0211.000000T0000Z-070824T2145Z/
CLINTON IL-BOND IL-
411 PM CDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR BOND AND CENTRAL CLINTON COUNTIES...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RENO TO ST. ROSE...OR ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF GREENVILLE TO BREESE...
MOVING NORTHEAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...HUEY...
FERRIN...WOBURN...TAMALCO...BOULDER...PLEASANT MOUND...MULBERRY GROVE
AND KEYESPORT.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3897 8964 3859 8961 3858 8920 3905 8926

$$

TILLY
000 
WWUS53 KLSX 242145
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT FRI AUG 24 2007

ILC005-027-242155-
/O.EXP.KLSX.SV.W.0211.000000T0000Z-070824T2145Z/
CLINTON IL-BOND IL-
445 PM CDT FRI AUG 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR BOND AND CENTRAL CLINTON 
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

THERE IS STILL A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 800 PM.

LAT...LON 3897 8964 3859 8961 3858 8920 3905 8926

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 11:15 AM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Aug 24, 11:15 AM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT FRI AUG 24 2007

.DISCUSSION...
SEVERAL CONCERNS THIS MORNING INCLUDING HEAT...SEVERE WEATHER AND
POTENTIAL FOR HEAVY RAINFALL.

WILL NOT REISSUE ANY HEAT HEADLINES AS CURRENT FORECAST HOURLY
TEMPERATURES AND DEWPOINTS RESULT IN HEAT INDICES ONLY MAXING OUT
AROUND 100 DEGREES IN METRO ST. LOUIS.  OBSERVING SITE IN THE CITY
SHOWED THAT CRITERIA WAS MET OR FELL JUST SHORT OF 105F THE PAST
THREE DAYS. HOWEVER...TEMPERATURES WILL BE HINDERED BY CONVECTIVE
DEBRIS FROM MCS OVER NRN MO AND KS AS WELL AS ANY TSRA
REDEVELOPING OVER NRN AND CNTRL MO LATER TODAY. CURRENT DEWPOINTS
OVER THE SERN HALF OF THE CWA ARE IN THE MID 60S...AND GFS MOS AND
FORECAST SOUNDINGS SUGGEST THAT THEY WILL AGAIN MIX OUT INTO THE
LWR-MID 60S IN THESE SPOTS. WILL HOWEVER CONTINUE TO HIGHLIGHT
TODAYS HEAT IN THE HWO.

GFS AND NAM IS IN PRETTY GOOD AGREEMENT WITH MASS FIELDS WHEN
REMOVING BIASES OF CONVECTIVE FEEDBACK.  USED A COMBINATION OF THE
GFS AND SREF MEAN FOR THE POSITION OF THE FRONT WHICH WILL SLOWLY
MOVE SWD ACROSS THE CWA FROM 12Z THIS MORNING UNTIL MIDDAY
SATURDAY.  ATMOSPHERE WILL BECOME VERY MOIST WITH PWATS FROM 2 TO
2.5 INCHES WHICH SHOULD ALLOW FOR TSRA TO BE EFFICIENT
PRECIPITATION PRODUCERS. THERE WILL BE DECENT SYNOPTIC AND
MESOSCALE LIFT CAUSED BY THE FRONT INTERSECTING A 30-40KT LOW
LEVEL JET UNDER THE RIGHT ENTRANCE REGION OF JET STREAK. HAVE GONE
WITH LIKELY/CATEGORICAL POPS OVER THE NWRN HALF OF THE CWA
TODAY...AND SHIFTED THE LIKELY POPS SEWD TONIGHT. FFG VALUES ARE
QUITE HIGH...WITH MOST COUNTIES 3 HR VALUES ABOVE 3.5 INCHES...SO
DO NOT SEE THE NEED TO ISSUE A FLASH FLOOD WATCH AT THIS POINT AND
WILL INSTEAD MENTION LOCALLY HEAVY RAINFALL. THERE IS ALSO A
SEVERE THREAT TODAY TO THE SOUTH OF THE FRONT GIVEN FORECAST
MLCAPES AOA 2000 J/KG AND DEEP LAYER SHEAR OF 30-40KTS. MAIN
CONCERN WILL BE DAMAGING WINDS GIVEN RELATIVELY DRY MIXED LAYER TO
THE SOUTH OF THE PRECIPTATION.

FRONT SHOULD CLEAR THE CWA TOMORROW AFTERNOON...ENDING THE CHANCE OF
RAIN. USED A COMBINATION OF SREF MEAN AND GFS MOS FOR TEMPS.

BRITT

&&

.AVIATION...
FOR THE 18Z TAFS...
FRONTAL BOUNDARY EXTENDED FROM EASTERN IA ACROSS THE NORTHWEST
CORNER OF MO INTO THE OK PANHANDLE LATE THIS MORNING. THE BOUNDARY
WILL CONTINUE TO PUSH SLOWLY SOUTHEASTWARD TODAY AND TONIGHT. BY 18Z
SATURDAY, THE BOUNDARY IS FORECAST TO EXEND FROM SOUTHERN IL ACROSS
SOUTHEAST MO. LINE OF SHOWERS/ISOLATED THUNDERSTORMS EXTENDED FROM
WEST CENTRAL IL INTO CENTRAL MO WITH ANOTHER CLUSTER ACROSS
SOUTHWEST MO. ACTIVITY WAS MOVING TO THE NORTHEAST. LATEST LAPS DATA
INDICATED BEST INSTABILITY AND CAPE WAS ACROSS THE EASTERN OZARKS.

TPS
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 24, 12:09 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1209 PM CDT FRI AUG 24 2007

ILZ058>060-064-065-069-070-074-095>102-MOZ036-052-060>065-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-LINCOLN-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
1209 PM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...QUARTER SIZE HAIL AND
FREQUENT LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS
AND NORTHEAST MISSOURI.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ABOVE NORMAL TEMPERATURES WILL RETURN TO THE AREA EARLY NEXT WEEK
WITH HEAT INDICES AROUND 100 DEGREES IN THE ST. LOUIS METRO AREA
ON TUESDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN
MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ079-MOZ018-019-026-027-034-035-041-042-047>051-059-072>075-084-
085-099-251200-
RANDOLPH IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-BOONE-AUDRAIN-
MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-CRAWFORD-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1209 PM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI...NORTHEAST
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH
TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH...QUARTER SIZE HAIL AND FREQUENT
LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.

HEAT INDICES WILL CLIMB TO AROUND 102 DEGREES THIS AFTERNOON OVER
PARTS OF SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN
MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Aug 24, 3:13 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
313 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     AFFTON                  38.55N 90.33W
08/24/2007  E60 MPH          ST. LOUIS          MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Aug 24, 3:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     1 W LADUE               38.64N 90.40W
08/24/2007  E60 MPH          ST. LOUIS          MO   AMATEUR RADIO

            ESTIMATED 50-60 MPH GUSTS.

&&

TRUETT
Local storm report, Aug 24, 3:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
321 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     AFFTON                  38.55N 90.33W
08/24/2007                   ST. LOUIS          MO   AMATEUR RADIO

            6 INCH LIMBS DOWNED BY HIGH WINDS

&&

TRUETT
Local storm report, Aug 24, 3:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             BELLEVILLE              38.53N 90.00W
08/24/2007  E0.88 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0320 PM     TSTM WND GST     EAST ST. LOUIS          38.61N 90.13W
08/24/2007  E60.00 MPH       ST. CLAIR          IL   TRAINED SPOTTER

            50-60 MPH WINDS WITH HIGHER GUSTS

0320 PM     TSTM WND DMG     KIRKWOOD                38.58N 90.42W
08/24/2007                   ST. LOUIS          MO   TRAINED SPOTTER

            NUMEROUS TREES DOWNED...SOME 5-6 FEET IN DIAMETER. ONE
            TREE DOWN ON HOUSE...ESTIMATED SPEEDS OF 70-75 MPH.

0320 PM     TSTM WND DMG     AFFTON                  38.55N 90.33W
08/24/2007                   ST. LOUIS          MO   TRAINED SPOTTER

            1-2 INCH TREE LIMBS DOWNED BY HIGH WINDS

0324 PM     HAIL             NEW BADEN               38.54N 89.70W
08/24/2007  E1.00 INCH       CLINTON            IL   TRAINED SPOTTER

0325 PM     HAIL             2 S AVISTON             38.58N 89.61W
08/24/2007  E1.00 INCH       CLINTON            IL   TRAINED SPOTTER

            ALSO...WIND GUSTS ESTIMATED TO 50 MPH.

&&

TRUETT
Local storm report, Aug 24, 3:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     7 SE OFALLON           38.52N 89.82W
08/24/2007                   ST. CLAIR          IL   TRAINED SPOTTER

            TRACTOR TRAILER BLOWN OFF I-64 AT MILE MARKER 24

0323 PM     HAIL             AVISTON                 38.61N 89.61W
08/24/2007  E1.00 INCH       CLINTON            IL   AMATEUR RADIO

0323 PM     TSTM WND DMG     AVISTON                 38.61N 89.61W
08/24/2007                   CLINTON            IL   AMATEUR RADIO

            WIND DAMAGE TO CROPS IN AREA...ESTIMATED SPEEDS OF 60 TO
            70 MPH.

0335 PM     TSTM WND DMG     BREESE                  38.61N 89.52W
08/24/2007                   CLINTON            IL   AMATEUR RADIO

            4 FOOT DIAMETER TREE DOWN

&&

TRUETT
Local storm report, Aug 24, 3:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     MARYVILLE               38.73N 89.96W
08/24/2007  E60 MPH          MADISON            IL   TRAINED SPOTTER

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 2:15 PM CDTRiver Flood WarningLSXCalhoun8 days
Aug 24, 2:15 PM CDTRiver Flood WarningLSXJersey32 hr
Aug 24, 2:43 PM CDTSevere Thunderstorm WarningLSXMadison47 min
Aug 24, 2:57 PM CDTSevere Thunderstorm WarningLSXSaint Clair33 min
Aug 24, 3:00 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair30 min
Aug 24, 3:24 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery32 min
Aug 24, 3:24 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair39 min
Aug 24, 3:26 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion49 min
Aug 24, 4:05 PM CDTSevere Thunderstorm WarningLSXFayette, Marion40 min
Aug 24, 4:24 PM CDTSevere Thunderstorm WarningLSXFayette33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.